International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 783084, 10 pages
doi:10.1155/2011/783084
Research Article

On Some Integral Operators for Certain Classes of 𝑝 -Valent Functions

1Faculty of Management, Jaipuria Institute of Management, Jaipur 302033, India
2Departement of Mathematics, Amity University Rajasthan, Jaipur 302002, India
3Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 3 December 2010; Revised 9 February 2011; Accepted 3 March 2011

Academic Editor: H. S. V. De Snoo

Copyright © 2011 Lokesh Vijayvargy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some generalized integral operators for the classes of p-valent functions with bounded radius and boundary rotation. Our work generalizes many previously known results. Many of our results are best possible.